# SDR DU4R2024060500020

- Difficulty date: June 5, 2024
- Submitted: June 5, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,791 hours, 34,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND FR 68 L/H DOOR STOP 1 LOWER I/B HOLE HAS CRACK INDICATION IN FRAME LAYER @ 6 O'CLOCK. 100% SHEET HEIGHT.  S/O 193150 NR-01349473  OPS 26298
